# SDR PCAA9900011

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Out Of Position
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHT FLT 3758 - PASSENGER DOOR HANDLE RECESSED.  UNABLE TO OPEN DOOR FROM THE OUTSIDE.  MAINTENANCE INSPECTED, FOUND RUBBER BUMPER FOR HANDLE AT FAULT.  SHIMMED BUMPER, OPERATED DOOR SEVERAL TIMES, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
